Resultados globales: 7 registros encontrados en 0.02 segundos.
Artículos, Encontrados 6 registros
Documentos de investigación, Encontrados 1 registros
Artículos Encontrados 6 registros  
1.
31 p, 570.9 KB On the minimum positive entropy for cycles on trees / Alsedà i Soler, Lluís  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Juher, David (Universitat de Girona. Departament d'Informàtica i Matemàtica Aplicada) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Consider, for any n ∈ N, the set Posn of all n-periodic tree patterns with positive topological entropy and the set Irrn ( Posn of all n-periodic irreducible tree patterns. The aim of this paper is to determine the elements of minimum entropy in the families Posn and Irrn. [...]
2017 - 10.1090/tran6677
Transactions of the American Mathematical Society, Vol. 369 Núm. 1 (2017) , p. 187-221  
2.
38 p, 705.8 KB Maximizing entropy of cycles on trees / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Juher, David (Universitat de Girona. Departament d'Informàtica i Matemàtica Aplicada) ; King, Deborah M. (University of Melbourne. Departament of Mathematics and Statistics) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we give a partial characterization of the periodic tree patterns of maximum entropy. More precisely, we prove that each periodic pattern with maximal entropy is irreducible and simplicial. [...]
In this paper we give a partial characterization of the periodic tree patterns of maximum entropy. More precisely, we prove that each periodic pattern with maximal entropy is irreducible and simplicial. [...]

2013 - 10.3934/dcds.2013.33.3237
Discrete and continuous dynamical systems. Series A, Vol. 33 Núm. 8 (2013) , p. 3237-3276  
3.
10 p, 302.2 KB Topological entropy and periods of graph maps / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Saghin, Radu (Universitat Autònoma de Barcelona. Centre de Recerca per a l'Educació Científica i Matemàtica)
We give a complete description of the set of periods of continuous self-maps on graphs which have zero topological entropy and all their branching points are fixed. As a corollary we get a criterion for positive topological entropy for continuous self-maps on graphs. [...]
2012 - 10.1080/10236198.2011.561202
Journal of Difference Equations and Applications, Vol. 18 Núm. 4 (2012) , p. 589-598  
4.
27 p, 522.8 KB Topological and algebraic reducibility for patterns on trees / Alsedà i Soler, Lluís  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Juher, David (Universitat de Girona. Departament d'Informàtica i Matemàtica Aplicada) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We extend the classical notion of block structure for periodic orbits of interval maps to the setting of tree maps and study the algebraic properties of the Markov matrix of a periodic tree pattern having a block structure. [...]
2015 - 10.1017/etds.2013.52
Ergodic Theory and Dynamical Systems, Vol. 35 (2015) , p. 34-63  
5.
31 p, 536.4 KB Volume entropy for minimal presentations of surface groups in all ranks / Alsedà i Soler, Lluís  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Juher, David (Universitat de Girona. Departament d'Informàtica i Matemàtica Aplicada) ; Los, Jérôme (Aix-Marseille Université. Institut Mathematiques de Marseille) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the volume entropy of a class of presentations (including the classical ones) for all surface groups, called minimal geomètric presentations. We rediscover a formula first obtained by Cannon and Wagreich [6] with the computation in a non published manuscrit by Cannon [5]. [...]
2015 - 10.1007/s10711-015-0103-7
Geometriae Dedicata, 2015  
6.
14 p, 328.8 KB Semiconjugacy to a map of a constant slope / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Misiurewicz, Michal (IUPUI (Indianapolis). Department of Mathematical Sciences)
It is well known that a continuous piecewise monotone interval map with positive topological entropy is semiconjugate to a map of a constant slope and the same entropy, and if it is additionally transitive then this semiconjugacy is actually a conjugacy. [...]
2015 - 10.3934/dcdsb.2015.20.3403
Discrete and Continuous Dynamical Systems. Series B, Vol. 20 Núm. 10 (2015) , p. 2043-2413  

Documentos de investigación Encontrados 1 registros  
1.
10 p, 810.2 KB Control de Robots Móviles Autónomos : Planificación de rutas en mapas geométricos / García Centelles, David ; Ribas i Xirgo, Lluís, dir. (Universitat Autònoma de Barcelona. Departament de Microelectrònica i Sistemes Electrònics) ; Universitat Autònoma de Barcelona. Escola d'Enginyeria
La implementación de los AGV (Automated Guided Vehicles) en pequeñas empresas puede suponer un coste inicial demasiado elevado, por lo que son necesarios AGVs económicos donde el peso de la implementación recae en el software. [...]
L'implementació dels AGV (Automated Guided Vehicles) en petites empresas pot suposar un cost inicial massa elevat, per la qual cosa són necessaris AGVs econòmics on el pes de l'implementació recau en el software. [...]
Implementation of AGV (Automated Guided Vehicles) in small businesses may have too high initial cost, which is why we need economical AGVs where the burden of implementation lies with the software. This document describes the development and implentation of an algorithm for route planning on a 2D map from its transformation into a topological map. [...]

2015-06-28
Enginyeria Informàtica [958]  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.